# SDR FQAR20161020038

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: General aviation
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 7,918 hours
- Engine: Lyc O360A1H6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95028003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE NOTED IN A RT WING RIB AT RWS 50.05. THESE CRACKS WERE IN A RIB IMMEDIATELY ADJACENT TO THE ELECTRIC FUEL PUMP AND WERE SEEN AROUND THE RIVET HOLES WHERE RIB MEETS SPAR.
